Alert archive / South Dakota / High Wind Warnings in 2016
High Wind Warning 2, NWS Rapid City, SD
NWS Rapid City, SD issued this high wind warning at Feb 13, 2016, 1:46 PM MST for Campbell County, Crook County, Weston County, Wyoming; 6 counties in South Dakota. It was in force for 5 hr. 22 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 13, 2016, 1:46 PM MST (20:46 UTC)
- Expired
- Feb 13, 2016, 6:54 PM MST
- In force
- 5 hr
- Issued by
- NWS Rapid City, SD
Counties Butte County, SD, Custer County, SD, Fall River County, SD, Lawrence County, SD, Meade County, SD, Pennington County, SD, Campbell County, WY, Crook County, WY, Weston County, WY
The radar
The Rapid City radar (KUDX), 80 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 13, 1:51 PM MST | NON-TSTM WND GST 72 | 1 Ne Echeta, WY | |
| Feb 13, 1:55 PM MST | NON-TSTM WND GST 60 | 16 Wsw Downtown Gillett, WY | MILE MARKER 108 |
| Feb 13, 2:10 PM MST | NON-TSTM WND GST 53 | 5 Nnw Downtown Gillette, WY | |
| Feb 13, 2:13 PM MST | NON-TSTM WND GST 68 | 10 Sw Downtown Gillette, WY | CWOP |
| Feb 13, 2:35 PM MST | NON-TSTM WND GST 54 | 12 N Reno Junction, WY | USGS SITE HWY 59 |
| Feb 13, 2:50 PM MST | NON-TSTM WND GST 57 | 5 Nnw Downtown Gillette, WY | |
| Feb 13, 3:20 PM MST | NON-TSTM WND GST 48 | 10 Ese Pine Haven, WY | |
| Feb 13, 3:20 PM MST | NON-TSTM WND GST 61 | 5 Nnw Downtown Gillette, WY | |
| Feb 13, 3:40 PM MST | NON-TSTM WND GST 52 | Pine Tree Junction, WY | |
| Feb 13, 4:15 PM MST | NON-TSTM WND GST 55 | 6 Wnw Downtown Newcastl, WY | |
| Feb 13, 4:40 PM MST | NON-TSTM WND GST 53 | 8 W Jewel Cave, SD | |
| Feb 13, 4:43 PM MST | NON-TSTM WND GST 55 | Ellsworth Afb, SD | |
| Feb 13, 4:57 PM MST | NON-TSTM WND GST 52 | 1 E Downtown Rapid City, SD | |
| Feb 13, 5:00 PM MST | NON-TSTM WND GST 67 | 10 W Edgemont, SD | |
| Feb 13, 5:01 PM MST | NON-TSTM WND GST 53 | Rapid City Airport, SD | |
| Feb 13, 5:05 PM MST | NON-TSTM WND GST 59 | 25 Ese Wright, WY | |
| Feb 13, 5:20 PM MST | NON-TSTM WND GST 65 | 3 Wsw Fairburn, SD | |
| Feb 13, 5:40 PM MST | NON-TSTM WND GST 48 | 3 Wsw Fairburn, SD | |
| Feb 13, 5:40 PM MST | NON-TSTM WND GST 55 | 3 Nnw Scenic, SD | |
| Feb 13, 5:40 PM MST | NON-TSTM WND GST 56 | 10 W Edgemont, SD | |
| Feb 13, 5:55 PM MST | NON-TSTM WND GST 57 | 12 E Oelrichs, SD | |
| Feb 13, 7:00 PM MST | SNOW 4.2 | 2 Se Lead, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 8.8 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 852 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
191 WWUS73 KUNR 132046 NPWUNR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 146 PM MST SAT FEB 13 2016 WYZ054>058-071-140000- /O.NEW.KUNR.HW.W.0002.160213T2046Z-160214T0000Z/ NORTHERN CAMPBELL-SOUTHERN CAMPBELL-WESTERN CROOK- WYOMING BLACK HILLS-WESTON-NORTHEASTERN CROOK- INCLUDING THE CITIES OF...GILLETTE...WRIGHT...MOORCROFT... HULETT...SUNDANCE...FOUR CORNERS...NEWCASTLE...COLONY 146 PM MST SAT FEB 13 2016 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * TIMING...SHOWERS WILL MOVE THROUGH THE AREA THIS AFTERNOON WITH A PERIOD OF STRONG NORTHWEST WINDS. * WINDS...25 TO 40 MPH WITH GUSTS UP TO 60 MPH. * IMPACTS...THE HIGH WINDS CAN BLOW DOWN LARGE TREES...AND DAMAGE ROOFS...SMALL OUTBUILDINGS...AND SIGNS. SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL...ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. STRONG WINDS CAN CAUSE BLOWING DUST...REDUCED VISIBILITY...AND FLYING DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH... ARE EXPECTED OR OCCURRING. && $$ SDZ012-024>031-072>074-140300- /O.NEW.KUNR.HW.W.0002.160213T2200Z-160214T0300Z/ BUTTE-NORTHERN BLACK HILLS-NORTHERN FOOT HILLS-RAPID CITY- SOUTHERN FOOT HILLS-CENTRAL BLACK HILLS-SOUTHERN BLACK HILLS- CUSTER CO PLAINS-PENNINGTON CO PLAINS-STURGIS/PIEDMONT FOOT HILLS- SOUTHERN MEADE CO PLAINS-HERMOSA FOOT HILLS- INCLUDING THE CITIES OF...BELLE FOURCHE...LEAD...DEADWOOD... SPEARFISH...RAPID CITY...EDGEMONT...HOT SPRINGS...HILL CITY... MT RUSHMORE...CUSTER...FOLSOM...WALL...STURGIS...UNION CENTER... HERMOSA 146 PM MST SAT FEB 13 2016 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. * TIMING...AN AREA OF SHOWERS WILL MOVE THROUGH THE AREA LATE THIS AFTERNOON AND WILL BRING A PERIOD OF STRONG NORTHWEST WINDS. * WINDS...25 TO 40 MPH WITH GUSTS UP TO 60 MPH. * IMPACTS...THE HIGH WINDS CAN BLOW DOWN LARGE TREES...AND DAMAGE ROOFS...SMALL OUTBUILDINGS...AND SIGNS. SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL...ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. STRONG WINDS CAN CAUSE BLOWING DUST...REDUCED VISIBILITY...AND FLYING DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH... ARE EXPECTED OR OCCURRING. && $$
1 follow-up statement
597 WWUS73 KUNR 140154 NPWUNR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 654 PM MST SAT FEB 13 2016 SDZ012-024>031-072>074-140300- /O.CAN.KUNR.HW.W.0002.000000T0000Z-160214T0300Z/ BUTTE-NORTHERN BLACK HILLS-NORTHERN FOOT HILLS-RAPID CITY- SOUTHERN FOOT HILLS-CENTRAL BLACK HILLS-SOUTHERN BLACK HILLS- CUSTER CO PLAINS-PENNINGTON CO PLAINS-STURGIS/PIEDMONT FOOT HILLS- SOUTHERN MEADE CO PLAINS-HERMOSA FOOT HILLS- INCLUDING THE CITIES OF...BELLE FOURCHE...LEAD...DEADWOOD... SPEARFISH...RAPID CITY...EDGEMONT...HOT SPRINGS...HILL CITY... MT RUSHMORE...CUSTER...FOLSOM...WALL...STURGIS...UNION CENTER... HERMOSA 654 PM MST SAT FEB 13 2016 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS CANCELLED THE HIGH WIND WARNING. WINDS WILL CONTINUE TO DIMINISH EARLY THIS EVENING. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before this high wind warning went out at Feb 13, 12:38 PM MST, 1 hour 8 minutes earlier.
Area forecast discussion, Feb 13, 12:38 PM MST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY
NATIONAL WEATHER SERVICE RAPID CITY SD
1238 PM MST SAT FEB 13 2016
.UPDATE...
ISSUED AT 1238 AM MST SAT FEB 13 2016
CURRENT SURFACE ANALYSIS SHOWS LOW PRESSURE OVER FAR SOUTHWEST SK...
WITH WARM FRONT EXTENDING SOUTHEAST INTO THE BLACK HILLS AREA AND
SOUTHWEST SD. COLD FRONT EXTENDS SOUTHWARD ACROSS CENTRAL MT INTO
NORTHWEST WY. UPPER LEVEL ANALYSIS SHOWS STRONG SHORTWAVE MOVING
EAST- SOUTHEAST ACROSS CENTRAL MT...WITH STRONG JET WRAPPING
AROUND IT FROM THE NORTHERN ROCKIES THROUGH SD. LATEST OBS SHOW
TEMPS RANGING FROM THE UPPER TEENS IN THE LEMMON AREA TO THE 50S
OVER CAMPBELL CO WY. THE FREEZING LINE RIGHT NOW EXTENDS FROM NEAR
BELLE FOURCHE TO NORTH OF PHILIP AND THEN SOUTH- SOUTHEAST TO
MELLETTE AND TODD COUNTIES IN SOUTH CENTRAL SD. KUDX RADAR SHOWING
SOME PCPN FROM MEADE CO INTO HAAKON AND ZIEBACH COUNTIES...MOSTLY
IN THE FORM OF RAIN...WITH SOME FREEZING RAIN OR SNOW LIKELY OVER
NORTHEAST MEADE INTO ZIEBACH CO. REGIONAL RADARS SHOW MORE
ACTIVITY DEVELOP TO THE WEST OVER SOUTH CENTRAL MT AND NORTH
CENTRAL WY NEAR THE SHORTWAVE AND COLD FRONT. SOME STRONG WINDS
HAVE ALSO BEEN NOTED NEAR THE FRONT AND WITH SHOWER ACTIVITY
THERE...AS TEMPS HAVE RISEN INTO THE 50S AND LOWER 60S. THESE
SHOWERS AND WIND WILL MOVE INTO NORTHEAST WY EARLY THIS AFTERNOON
AND REACH THE BLACK HILLS AREA LATE IN THE AFTERNOON. A SPECIAL
WEATHER STATEMENT HAS BEEN ISSUED FOR THE STRONG WIND GUSTS
EXPECTED WITH SHOWERS THIS AFTERNOON.
UPDATE HAS BEEN SENT TO ADJUST PCPN TYPE THIS AFTERNOON BASED ON
CURRENT TEMPS AND EXPECTED TRENDS. THE MAIN THREAT FOR FREEZING
RAIN AND A LITTLE SNOW WILL BE FROM PERKINS INTO ZIEBACH COUNTIES
THROUGH THE AFTERNOON. ICE ACCUMULATION UP TO A TENTH OF AN INCH
IS STILL EXPECTED. HARDING COUNTY WILL SEE TEMPS RISE TO ABOVE
FREEZING BY LATE AFTERNOON AS THE WARM FRONT MOVES THROUGH...
EVENTUALLY SWITCHING PCPN TO ALL RAIN. SOME ADJUSTMENTS WERE ALSO
MADE TO CLOUD COVER...WINDS...AND HIGH TEMPS.
&&
.SHORT TERM...TODAY THROUGH SUNDAY NIGHT
ISSUED AT 327 AM MST SAT FEB 13 2016
UPPER TROUGH CONTINUES ACROSS THE ERN HALF OF THE CONUS WITH NW FLOW
OVER THE NRN PLAINS. A STRONG FAST MOVING SHORTWAVE IS CROSSING THE
CASCADES INTO THE NRN ROCKIES ATTM. CANADIAN HIGH PRES IS SITTING
ACROSS THE UPPER MIDWEST WITH A STRONG BAROCLINIC ZONE OVER THE
CNTRL TO ERN DAKOTAS. WARM AIR ADVECTION HAS BEGUN OVER THE CWA AS
THE FRONTAL BOUNDARY SLIDES E/NE. TEMPS AT 800MB HAVE RISEN ABOVE
FREEZING ACROSS MOST OF THE CWA...AND WILL DO SO INTO CNTRL SD OVER
THE NEXT 3 TO 6 HOURS. TEMPS WILL WARM ABOVE FREEZING TODAY ACROSS
NE WY TO MUCH OF WRN SD...HOWEVER FREEZING TEMPS ARE PROGGED ACROSS
PTNS OF NW/NCNTRL SD THROUGH MUCH OF TODAY. AS THE SHORTWAVE PUSHES
THROUGH THE REGION TODAY...PRECIP WILL DEVELOP ESPECIALLY ACROSS THE
NRN HALF OF THE AREA. WARM LOW LEVELS SHOW THIS WILL FALL AS RAIN.
CONCERN IS LINGERING SUB-FREEZING TEMPS ACROSS THE NRN PARTS OF
THE CWA WILL RESULT IN A PERIOD OF FREEZING RAIN ESPECIALLY
THROUGH THE AFTERNOON. WILL KEEP WINTER WEATHER ADVISORY ISSUED
YESTERDAY BUT HAVE EXPANDED IT ACROSS HARDING COUNTY WITH THE
SREF/HRRR SHOWING PRECIP POTENTIALLY BEGINNING LATE THIS MORNING
WHEN SURFACE TEMPS ARE STILL BELOW FREEZING. BEHIND THE SHORTWAVE
...SUB-FREEZING LOW LEVELS WILL QUICKLY PUSH BACK INTO THE REGION
ENDING THE THREAT FOR FREEZING RAIN AS IT BECOMES ALL SNOW IN THE
AFTERNOON/EVENING. PARTS OF NW/CNTRL SD COULD SEE 1 TO 3 INCHES
OF ACCUMULATION BEFORE PRECIP ENDS DURING THE OVERNIGHT HOURS.
WITH LOW LEVEL INSTABILITY THAT DEVELOPS...MAY EVEN A FEW
LIGHTNING STRIKES. MODELS SHOWING 700-850MB WINDS REACHING 50KT
BRIEFLY NEAR THE FRONTAL BOUNDARY WHICH WOULD CREATE A SHORT
PERIOD OF STRONG WINDS FOR NOT MORE THAN AN HOUR OR SO.
W/NW WINDS WILL CONTINUE ACROSS THE AREA SUNDAY AS LOW PRESSURE SITS
EAST OF THE AREA. WARMER TEMPS NEAR THE SURFACE WILL ALLOW HIGHS TO
REACH THE UPPER 30S TO UPPER 40S...HOWEVER COOLER 700MB TEMPS WILL
RESULT IN INSTABILITY IN THE LOW LEVELS WHICH WILL ALLOW FOR
UPSLOPING TO DEVELOP ACROSS THE NRN/WRN BLKHLS. PRECIP WILL BE RAIN
EXCEPT SOME SNOW AT THE HIGHEST ELEVATIONS. THIS LIGHT PRECIP WILL
LINGER INTO SUNDAY NIGHT.
.LONG TERM...MONDAY THROUGH FRIDAY
ISSUED AT 327 AM MST SAT FEB 13 2016
EASTERN NOAM TROUGH WILL BREAKDOWN IN THE PERIOD...ALLOWING MEAN
RIDGING TO SPREAD EAST INTO CENTRAL NOAM. THIS WILL RESULT IN A
TREND TO VERY MILD/DRY CONDS BY MID WEEK AS STAUNCH WAA SPREADS
INTO THE NORTHERN PLAINS. BEFORE THIS OCCURS...ANOTHER NW FLOW
IMPULSE WILL ADVECT ACROSS THE NORTHERN PLAINS...SUPPORTING RA/SN
SHOWERS MON INTO TUE. VERY WARM WEATHER CAN BE EXPECTED BY WED AND
ESP THUR. HIGHS ACROSS THE FA THUR LOOK TO APPROACH AND PASS 70 AT
SOME LOCATIONS...ESP IN THE LEE OF THE BH WHERE DOWNSLOPING WILL
BE IN PLACE AHEAD OF A DEEP SFC CYCLONE THAT WILL ADVECT EAST
THROUGH THE REGION SPURRED BY AMPLIFIED ACTIVE FLOW OVER THE
EASTERN PAC. THUR-FRI LOW PRESSURE SYSTEM MAY ALSO SUPPORT ANOTHER
HIGH WIND EVENT IN THE REGION TOWARD THE END OF THE WORK WEEK
GIVEN PROGGED CAA/PRESSURE RISE COUPLET. ACTIVE JET ACROSS THE PAC
LOOKS TO SUPPORT MILD ZONAL FLOW THROUGH THE MIDDLE/END OF NEXT
WEEK...KEEPING ARCTIC AIR BOTTLED UP IN NORTHERN CANADA AS RIDGING
REMAINS CONFINED TO LOWER LATITUDES.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY)
ISSUED AT 1021 AM MST SAT FEB 13 2016
MVFR/IFR CIGS OVER NORTHWEST INTO CENTRAL SOUTH DAKOTA WILL
CONTINUE THROUGH THIS AFTERNOON AND EVENING AS AREA OF SN/FZRA
DEVELOPS. THE HEAVIEST PRECIPITATION WILL BE THIS AFTERNOON INTO
TONIGHT. FOR NORTHEAST WYOMING INTO SOUTHWEST SOUTH
DAKOTA...SHOWERS WILL DEVELOP THIS AFTERNOON/EVENING WITH LCL MVFR
CIGS/VSBY. COLD FRONT CROSSES THE AREA LATE AFTERNOON/EVENING
WITH A PERIOD OF GUSTY NORTHWEST WINDS. VFR CONDITIONS EXPECTED
ACROSS THE AREA SUNDAY MORNING.
&&
.UNR WATCHES/WARNINGS/ADVISORIES...
SD...WINTER WEATHER ADVISORY UNTIL 8 PM MST THIS EVENING FOR SDZ001-
002-014.
WY...NONE.
&&
UPDATE...26
SHORT TERM...13
LONG TERM...JC
AVIATION...7Hazardous weather outlook, Feb 13, 3:56 AM MST, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RAPID CITY SD 356 AM MST SAT FEB 13 2016 SDZ001-002-014-141400- HARDING-PERKINS-ZIEBACH- 356 AM MST SAT FEB 13 2016 ...WINTER WEATHER ADVISORY IN EFFECT TODAY AND THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWESTERN SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG AND LIGHT FREEZING DRIZZLE WILL BE POSSIBLE EARLY THIS MORNING BEFORE DISSIPATING. AREAS OF FREEZING RAIN AND SNOW WILL DEVELOP ACROSS NORTHWEST TO NORTH CENTRAL SOUTH DAKOTA LATE THIS MORNING INTO THE AFTERNOON AND EVENING. ICE ACCUMULATIONS UP TO ONE TENTH OF AN INCH AND SNOWFALL TOTALS UP TO 3 INCHES ARE POSSIBLE. THE PRECIPITATION WILL END LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES... OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY SDZ012-013-024>032-041>044-046-047-049-072>074-WYZ057-071-141400- BUTTE-NORTHERN MEADE CO PLAINS-NORTHERN BLACK HILLS- NORTHERN FOOT HILLS-RAPID CITY-SOUTHERN FOOT HILLS- CENTRAL BLACK HILLS-SOUTHERN BLACK HILLS-CUSTER CO PLAINS- PENNINGTON CO PLAINS-HAAKON-FALL RIVER-OGLALA LAKOTA-JACKSON- BENNETT-MELLETTE-TODD-TRIPP-STURGIS/PIEDMONT FOOT HILLS- SOUTHERN MEADE CO PLAINS-HERMOSA FOOT HILLS-WYOMING BLACK HILLS- NORTHEASTERN CROOK- 356 AM MST SAT FEB 13 2016 /456 AM CST SAT FEB 13 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWESTERN SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA...SOUTHWESTERN SOUTH DAKOTA...THE BLACK HILLS OF SOUTH DAKOTA...NORTHEASTERN WYOMING... AND THE BLACK HILLS OF WYOMING. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG AND LIGHT FREEZING DRIZZLE WILL BE POSSIBLE EARLY THIS MORNING BEFORE DISSIPATING. AREAS OF RAIN AND SNOW WILL DEVELOP THIS AFTERNOON AND EVENING...WITH SNOW MAINLY TOWARD CENTRAL SOUTH DAKOTA. ANY ACCUMULATIONS WILL BE LIGHT. THERE IS ALSO A CHANCE OF FREEZING RAIN ACROSS PORTIONS OF NORTHWEST INTO SOUTH CENTRAL SOUTH DAKOTA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES... OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY WYZ054>056-058-141400- NORTHERN CAMPBELL-SOUTHERN CAMPBELL-WESTERN CROOK-WESTON- 356 AM MST SAT FEB 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEASTERN WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES... OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY
In the hours before
Special weather statement, Feb 13, 12:09 PM MST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RAPID CITY SD 1209 PM MST SAT FEB 13 2016 SDZ024>026-028-029-072-074-WYZ054>058-071-132130- NORTHERN BLACK HILLS-NORTHERN FOOT HILLS-RAPID CITY- CENTRAL BLACK HILLS-SOUTHERN BLACK HILLS- STURGIS/PIEDMONT FOOT HILLS-HERMOSA FOOT HILLS-NORTHERN CAMPBELL- SOUTHERN CAMPBELL-WESTERN CROOK-WYOMING BLACK HILLS-WESTON- NORTHEASTERN CROOK- INCLUDING THE CITIES OF...LEAD...DEADWOOD...SPEARFISH... RAPID CITY...HILL CITY...MT RUSHMORE...CUSTER...STURGIS... HERMOSA...GILLETTE...WRIGHT...MOORCROFT...HULETT...SUNDANCE... FOUR CORNERS...NEWCASTLE...COLONY 1209 PM MST SAT FEB 13 2016 AN AREA OF SHOWERS ALONG A COLD FRONT WILL CROSS NORTHEAST WYOMING INTO THE BLACK HILLS AREA THIS AFTERNOON. AS THE COLD FRONT AND SHOWERS MOVE THROUGH...THERE WILL BE A SHORT PERIOD OF STRONG NORTHWEST WINDS...WITH GUSTS TO 55 MPH POSSIBLE. TRAVELERS SHOULD BE PREPARED FOR STRONG AND ERRATIC WIND GUSTS AS THE SHOWERS MOVE THOUGH. SECURE ANY LIGHTWEIGHT ITEMS OUTDOORS TO AVOID DAMAGE.
Nearby
High Wind Warnings in South Dakota, 2016High Wind Warnings in Wyoming, 2016Every high wind warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.